Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Remedy for groggy

Premium Questions

doctor1 MD

Hi, I am a singer don't sing often but my voice is grogy and tired, raspy as if i need water, don't what to do, what can I do please

doctor1 MD

I dread going to sleep as I wake up routinely every morning (or if I take a nap) shaky, sometimes nauseaus, groggy, and at times accompanied by a headache and blurred vision . I know I have very low ...

doctor1 MD

Last night and yesterday, in periods of about 6 hours each, i took 4 mgs of Ativan . Total of 24mgs when I woke up this morning. It's 12 hours later, should I be concerned? I feel groggy, but that ...

doctor1 MD

I been experiencing migraine symptoms . What is good too take. I feel a little groggy and light headed. My vision is fine . I use to have migraine s back in 04. I was seeing what was safe to take being ...

doctor1 MD

I am taking 3mg lectopam for sleep... will this react to Lyrica 150 mg. I cannot sleep at night buut sleep all day and feel very groggy ...

Public Forum Discussions

doctor1 MD

Regardless of how long/little I sleep during the night, I rarely have dreams anymore. that s not too big of an issue, but I always wake up extremely tired & continue this groggy-agitated state ...

doctor1 MD

groggy and did not like the feeling. This was only after first two doses. Is this a common side effect ...

doctor1 MD

the following day and groggy from the side effects of the antihistamine. What do you recommend to help me sleep that is as inexpensive as Benadryl without any grogginess? ...

doctor1 MD

, for the past few months I have felt groggy, tired, and then eventually receive a headache every time I smoke. I ...

doctor1 MD

My husband complained of sleeplessness and his doctor gave him a presc. for Mirtazapine . He almost never takes it because it makes him groggy all day. I looked it up on the internet ...

doctor1 MD

How long does xanan make you groggy or dizzy? I have only taken 6, .5 mg in the past about 10 days. Last one was last night at about midnight to help me sleep. I dont like how they make me feel but have ...

doctor1 MD

had one unsuccessful suicide attempt 9 years ago. We thing she should go to ER. She is very groggy ...

doctor1 MD

. She is very weak and sleeps all the time and is extremely groggy, Is this normal? She has been home ...

doctor1 MD

hi doc. i have been waking up with a groggy headache and its almost every morning and sometimes through out the day. i had a stomach virus a month ago and i still have symptoms. My stools are small ...

doctor1 MD

I have random dizzy spells, mainly when i m hungover, but often have a feeling of a groggy head (feels very heavy!), I have in the past had two seizures from narcotics abuse which I havent touched ...

Mobile Questions and Answers

doctor1 MD

There is no such remedies

doctor1 MD

I understand that you have recently under gone a lumbar puncture and now having headaches. This is a common occurrence after a lumbar puncture and maybe due to leakage of the fluid from your spinal column causing headaches. When my patients have had these symptoms sometimes just rest helps but with severe headaches they need to see their doctor for additional procedure to stop the headaches

doctor1 MD

Hello. Thanks for writing to us. This can be due to a throat infection- can be bacterial. You will need prescription antibiotics for treatment. I hope this information has been helpful for you. Regards, Dr. Praveen Tayal . For future query, you can directly approach me through URL http://bit.ly/Dr-Praveen-Tayal Click on thanks button if it is helpful.